Generalized fuzzy quasi-ideals of an intraregular Abel-Grassmann’s groupoid. (English) Zbl 1247.20075

Summary: We introduce a new nonassociative class of Abel-Grassmann’s groupoids, namely, intraregular and characterize it in terms of its \((\in,\in\vee_q)\)-fuzzy quasi-ideals.


20N25 Fuzzy groups
20N02 Sets with a single binary operation (groupoids)
20M99 Semigroups
20M12 Ideal theory for semigroups
Full Text: DOI


[1] J. N. Mordeson, D. S. Malik, and N. Kuroki, Fuzzy Semigroups, vol. 131 of Studies in Fuzziness and Soft Computing, Springer, Berlin, Germany, 2003. · Zbl 1036.20058
[2] V. Murali, “Fuzzy points of equivalent fuzzy subsets,” Information Sciences, vol. 158, pp. 277-288, 2004. · Zbl 1041.03039
[3] P. M. Pu and Y. M. Liu, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571-599, 1980. · Zbl 0447.54006
[4] S. K. Bhakat and P. Das, “On the definition of a fuzzy subgroup,” Fuzzy Sets and Systems, vol. 51, no. 2, pp. 235-241, 1992. · Zbl 0786.20047
[5] S. K. Bhakat and P. Das, “(\in ,\in \vee q)-fuzzy subgroup,” Fuzzy Sets and Systems, vol. 80, no. 3, pp. 359-368, 1996. · Zbl 0870.20055
[6] B. Davvaz, “(\in ,\in \vee q)-fuzzy subnearrings and ideals,” Soft Computing, vol. 10, pp. 206-211, 2006. · Zbl 1084.16040
[7] Y. B. Jun and S. Z. Song, “Generalized fuzzy interior ideals in semigroups,” Information Sciences, vol. 176, no. 20, pp. 3079-3093, 2006. · Zbl 1102.20058
[8] M. Shabir, Y. B. Jun, and Y. Nawaz, “Characterizations of regular semigroups by (\alpha ,\beta )-fuzzy ideals,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 161-175, 2010. · Zbl 1189.20072
[9] M. Shabir, Y. B. Jun, and Y. Nawaz, “Semigroups characterized by (\in ,\in \vee qk)-fuzzy ideals,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1473-1493, 2010. · Zbl 1201.06014
[10] Q. Mushtaq and S. M. Yusuf, “On LA-semigroups,” The Aligarh Bulletin of Mathematics, vol. 8, pp. 65-70, 1978. · Zbl 0509.20055
[11] P. V. Protić and N. Stevanović, “On Abel-Grassmann’s groupoids,” in Proceedings of the Mathematical Conference in Pri\vstina, pp. 31-38, 1994. · Zbl 0880.20051
[12] P. V. Protić and N. Stevanović, “AG-test and some general properties of Abel-Grassmann’s groupoids,” Pure Mathematics and Applications, vol. 6, no. 4, pp. 371-383, 1995. · Zbl 0858.20058
[13] M. Khan and N. Ahmad, “Characterizations of left almost semigroups by their ideals,” Journal of Advanced Research in Pure Mathematics, vol. 2, no. 3, pp. 61-73, 2010.
[14] M. Khan, Y. B. Jun, and K. Ullah, “Characterizations of right regular Abel-Grassmanns groupoids by their (\in ,\in \vee q)-fuzzyideals,” submitted.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.